Repository logo
 
Loading...
Thumbnail Image
Publication

Locally definable groups in o-minimal structures

Use this identifier to reference this record.
Name:Description:Size:Format: 
vd.pdf270.57 KBAdobe PDF Download

Advisor(s)

Abstract(s)

In this paper we develop the theory of locally definable groups in o-minimal structures generalizing in this way the theory of definable groups.

Description

Keywords

O-minimal structures Definable groups Locally definable groups

Citation

Edmundo, Mário - Locally definable groups in o-minimal structures. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 301, nº 1 (2006), p. 1-40

Research Projects

Organizational Units

Journal Issue